Drug withdrawal syndrome is found among people who take Revlimid, especially for people who are female, 50-59 old , have been taking the drug for 1 - 6 months, also take medication Seroquel, and have Multiple myeloma . We study 57,755 people who have side effects while taking Revlimid from FDA and social media. Among them, 7 have Drug withdrawal syndrome. Find out below who they are, when they have Drug withdrawal syndrome and more.
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are free and anonymous. 86 million people have used us. 300+ peer-reviewed medical journals have referenced our original studies. Start now >>>
Revlimid has active ingredients of lenalidomide. It is often used in multiple myeloma. (latest outcomes from Revlimid 64,433 users)
Drug withdrawal syndrome (interfere with normal social, occupational, or other functioning. are not due to another medical condition, drug use, or discontinuation) has been reported by people with pain, agitation, insomnia, stress and anxiety, drug dependence (latest reports from 36,553 Drug withdrawal syndrome patients).
On Aug, 25, 2016
57,755 people reported to have side effects when taking Revlimid.
Among them, 7 people (0.01%) have Drug Withdrawal Syndrome
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Hello... I have come across this group while researching Ertapenem (Invanz) withdrawal. I have been taking the drug for twelve weeks to treat a diagnosis of Osteomyelitis in both my feet. On the 21st of August I stopped the drug and I'm having a definitive reaction to this sudden change. I am hoping to connect with others who may be feeling the same.
I have been taking Revlimid for multiple myeloma since February 2016. About a month after starting I came down with severe gout. It is first in one foot; then, the other. It is now August, and the gout is much better, but not gone. I am 77 and was diagnosed a little over a year ago. Anyone else suffer from this side effect? Anyone found a solution?
Hi I am 30 old female I had MM since 11 months . after stem cell transplant I loss my hair now it had been 3 moths since the stem cell my hair grows slowly my doctors suggesting to take revlimid for 6 months after stem cell but iam afriad that my hair will not grow faster I want to grow my ...
I have seizures and they have not found out why. I had a second mri when they found I had a bone lesion on my skull. I had to wait a year to find get the money for a bone marrow biopsy to confirm the diagnosis of multiple myeloma. I had a stem cell transplant and achieved remission. I then ...
I've been having daily abdominal pain and diarrhea for over a year. I was diagnosed with chronic pancreatitis and pancreatic insufficiency. My GI doctor prescribed enzymes to help digest my food better but it hasn't worked after 6 months. He ordered a chromogranin A test and it came back at 128. ...
Hello... I have come across this group while researching Ertapenem (Invanz) withdrawal. I have been taking the drug for twelve weeks to treat a diagnosis of Osteomyelitis in both my feet. On the 21st of August I stopped the drug and I'm having a definitive reaction to this sudden change. I am ...
I have been taking Revlimid for multiple myeloma since February 2016. About a month after starting I came down with severe gout. It is first in one foot; then, the other. It is now August, and the gout is much better, but not gone. I am 77 and was diagnosed a little over a year ago. Anyone ...
Greetings: I am 52 and into my third year of menopause. After using the Combi Patch for almost 16 months I reluctantly decided to stop medicating because of too many side affects. About five months ago I began to have heavy headaches when changing the patch the day after along with IBS ...
Hi. I was on Tysabri for almost four years, and was stopped abuptly two months ago because of a disagreement with my Neurologist. He stopped treating me and my infusion center notified me of this and my appt. was cancelled for further administration. Now, I having terrible symptoms of lethargy, ...
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.